# SDR A6WA200940365

- Difficulty date: June 23, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION OF THE ENGINE BEAM REWORK LT AND RT SKIN AND SKIN DOUBLER IN ORDER TO ELIMINATE ATTACHMENT AT DISCREPANT FASTENER LOCATION DUE TO FALLING CONDITION ON ANGLE PN 601R350073-3 AND -4.  REWORK ON LT AND RT SKIN AND SKIN DOUBLER PERFORMED IAW MODSUM NO TC 601R17262, STEP 4.  (K)
